# SDR 96FDEA00387

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON O/B FLANGE OF STR 29R AFT SIDE STA 950E.  CUT OUT DAMAGED AREA AND INSTALLED STR SPLICE AND SKIN DOUBLER PER ESO 11782 DATED 2-21-96, AUTHORIZED BY FEDEX EA 7-5310-27736 DATED 2-29-96.
